Braf/Mek side effects

Posted By
mrhudgens
11/6/2018 10:34am
View other posts by
Activity
Replies: 2

Good morning! I've been on Braf/Mek for about three weeks now, and the side effects are kicking my b*tt!  I've felt flu-like, sore all over, nauseaus, foggy, dizzy, blurry, sleepy, all at different times.  Has anyone else felt any of these to the point it affects their ability to go to work?  Does anyone know how long these things are supposed to last?  Thanks to anyone reading and taking the time to reply!

VinceMart - (11/6/2018 - 2:18pm)

I was on Braf/Mek for s few weeks off and on because the side effects were so bad that I had to go to the ER and I absolutely could not get through work (I work from home) due to the dehydration and flu like symptoms. I had to discontinue.  I did switch to Braftovi/Mektovi and the side effects were none.  However, I have progressed on that and have to do something else now.  Sorry you are having side effects, but many others have had them also and were able to stay on the combo.  I know staying hydrated (more than you would think is necessary) definitely helps.  Gatorade and Propel.   Best wishes, hope you get passed the rough patch soon.

Vince

marta010 - (11/6/2018 - 2:36pm)

Hi - my husband has been on Tafinlar for 5+ years and has experienced just about all of the symptoms you describe. He no longer works but had many treatment related issues that contributed than just the Tafinlar.  If you're unable to tolerate the side effects, it may be helpful to reduce the dose - my husband is on 3/4 dose and is past most of the initial side effects but still has muscle aches and fatigue.   He takes Indomethicin to alleviate the muscle/joint aches and sometimes adds tylenol when needed.  i don't know if you've had other treatments but some of the symptoms sound like adrenal insufficiency so you may want to have your thyroid and cortisol levels checked.  Take care - hope you find some relief from the side effects.

Ann